# SDR CA100225001

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Aoa
- Part time: 2,489 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, ONCE THE WEIGHT ON WHEELS SIGNAL WAS PRESENT, THE STICK SHAKER WARNING ACTUATED. PILOT RETURNED FOR LANDING.  ACFT SPEED WAS REPORTED AS CORRECT.  THE LT AOA TRANSMITTER WAS FOUND TO BE SENDING A SHAKER RANGE SIGNAL TO THE FCWU REGARDLESS OF THE PHYSICAL POSITION OF THE VANE. PART REPLACED, FUNCTION TESTS SATISFACTORY. (TC  20100225001)
